# SDR SWIA2024012531121

- Difficulty date: November 21, 2023
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 48,624 hours, 31,916 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK 1-3 CANNISTER ATTACH FITTING INSIDE FUEL PANEL 651AB CRACKED (MARKED)   (C-CHECK RO 1/24/2024)   REPAIRED SLAT TRACK CANNISTER ATTACH FITTING AT R/H SLAT TRACK 1-3 PER REO 670-57-42-577 REV -- DATED 2016-12-02. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
